# SDR MAC030702

- Difficulty date: March 24, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N809FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 24,909 hours, 26,677 cycles
- Engine: Pwa PW124B
- Engine time: 4,116 hours, 3,624 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Valve
- Part number: 3045593
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE TEMPERATURE AND TORQUE FLUCTUATING DURING DEPARTURE.  THE P 2.5 AIR PRESSURE VALVE WAS REBUILT WITH KIT 3045593.
